# SDR 2001UALA01317

- Difficulty date: July 3, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,862 hours, 14,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 143N66213
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR LOWER EDGE FRAME GOUGED IN 5 PLACES.  REPLACED FORWARD CARGO COMPARTMENT DOOR LOWER EDGE FRAME.  THIS WAS A MAJOR REPAIR.
